Universidad Complutense de Madrid
E-Prints Complutense

On the remainder of the semialgebraic Stone-Cech compactification of a semialgebraic set

Impacto

Downloads

Downloads per month over past year

Fernando Galván, José Francisco and Gamboa, J. M. (2018) On the remainder of the semialgebraic Stone-Cech compactification of a semialgebraic set. Journal of Pure and Applied Algebra, 222 (1). pp. 1-18. ISSN 0022-4049

[img]
Preview
PDF
279kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0022404917300373


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

In this work we analyze some topological properties of the remainder partial derivative M := beta(s)*M\M of the semialgebraic Stone-Cech compactification beta(s)*M of a semialgebraic set M subset of R-m in order to 'distinguish' its points from those of M. To that end we prove that the set of points of beta(s)*M that admit a metrizable neighborhood in beta(s)*M equals M-1c boolean OR (Cl beta(s)*M((M) over bar <= 1)\(M) over bar <= 1) where M-1c is the largest locally compact dense subset of M and (M) over bar <= 1 is the closure in M of the set of 1-dimensional points of M. In addition, we analyze the properties of the sets (partial derivative) over capM and (partial derivative) over tildeM of free maximal ideals associated with formal and semialgebraic paths. We prove that both are dense subsets of the remainder partial derivative M and that the differences partial derivative M\(partial derivative) over capM and (partial derivative) over capM\(partial derivative) over tildeM are also dense subsets of partial derivative M. It holds moreover that all the points of (partial derivative) over capM have countable systems of neighborhoods in beta(s)*M.


Item Type:Article
Uncontrolled Keywords:Rings; Spaces
Subjects:Sciences > Mathematics > Geometry
Sciences > Mathematics > Algebraic geometry
ID Code:45513
Deposited On:27 Nov 2017 10:16
Last Modified:10 May 2018 08:08

Origin of downloads

Repository Staff Only: item control page